# SDR CA990129024

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 206033004003
- Condition: Cracked
- Location: Tail Boom
- Part time: 11,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL BOOM INSPECTED PER AD CF-98-42, ASB-206L-98-114 FOUND A 1.5 INCH CRACK LT SIDE OF TAIL BOOM FORWARD AND BELOW HORIZONTAL STABILIZER CUT-OUT REPAIRED.
